# SDR SWAA2021021120084

- Difficulty date: October 1, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BETWEEN STA 500A TO STA 500D RT 'Z' CHANNEL WITH SURFACE CORROSION (MK) RBL 21; WL 155 / REPLACED Z CHANNEL @ FWD CARGO COMPT. BETWEEN STA 500A TO STA 500D R/H SIDE AS PER B737-700 SRM 51-40-02-0G-0
